Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Diabetic. Flashes of light in vision. What does this mean?

I've recently been having flashes of light in the right corner of my right eye. It comes and goes. I'm 60 yoa and have no insurance and I am a veteran. Is there any eye doctors or clinics that can assist me in getting a eye exam. I was just diagnosed with a low 147 diabetic, but not taking any medicine at this time. Thanks
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, The flash of light may be a sign of migraine aura or due to any problem in the retina. Since it is recurring and now diagnosed as diabetic you need further retinal evaluation using retinoscopy and also other systems. You can contact any doctor for initial evaluation in your area as urgent basis to diagnose the problem.
You have mentioned 147, is it fasting or random sample (after food). You are required to manage diabetes using lifestyle modifications and with diet based on your sugar levels.

Hope this helps you.
Regards
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor